MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. LAP MEGATIP ONLY L-WIRE; LAPAROSCOPIC MEGATIP ONLY L-WIRE

MEGADYNE MEDICAL PRODUCTS, INC. LAP MEGATIP ONLY L-WIRE; LAPAROSCOPIC MEGATIP ONLY L-WIRE
Model Number 0600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2020.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The lot/batch/serial number was not provided; therefore, a manufacturing record evaluation could not be performed.Additional information was requested, and the following was obtained: was there any change in patient care as a result of this event? what is the current patient status? were there any patient consequences due to this event? answers= no change in patient care, the patient has been discharged and no consequences or harm from the event.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the green and black insulation came off the tip and fell into the abdomen when doing surgery.The surgeon removed the pieces laparoscopically from the patient's abdomen.Kept the tip and cleaned it.Do not have the original package.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/23/2021.The product was returned to ethicon endo-surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.The device was returned with the coating and insulation damaged, and not detached as the customer reported.The device was tested for continuity and worked as expected.It should be noted that product failure is multifactorial.It is possible the improper handling of the device could be caused damage to the coating and insulation.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.E4: no.

Brand Name
LAP MEGATIP ONLY L-WIRE
Common Device Name
LAPAROSCOPIC MEGATIP ONLY L-WIRE
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11107753
Report Number1721194-2021-00073
Device Sequence Number4042135
Product Code GEI
UDI-Device Identifier10614559101056
UDI-Public10614559101056
Combination Product (Y/N)N
PMA/510(K) Number
K943055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600
Device Catalogue Number0600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2021
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer02/05/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1